MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; SEE H10

EXACTECH, INC. OPTETRAK; SEE H10
Model Number CC TIBIAL INSERT SZ 5, 18MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 74 yo male patient, initial right knee implanted on (b)(6) 2002, underwent a revision procedure on (b)(6) 2024, approximately 21 years 5 months post the initial procedure.The poly wore over time.The patient was revised to a 208-25-22 cc tibial insert sz 5 22mm.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.The hospital kept the devices.No device images or x-rays were able to be obtained.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 371534 - 204-04-55 - trapezoid tibial tray sz 5f/5t 386000 - 204-38-08 - stem extension 80l x18 mm 390631 - 204-40-08 - stem extension 80l x20 mm 177772 - 208-01-05 - cc femoral sz 5 193759 - 208-05-05 - cc distal fem augment sz 5, 5mm 193760 - 208-05-05 - cc distal fem augment sz 5, 5mm 189658 - 208-07-05 - cc posterior fem augment sz 5, 5mm additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear over 21 years of use.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect and investigation clinical codes.

Brand Name
OPTETRAK
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18881873
Report Number1038671-2024-00459
Device Sequence Number9049405
Product Code JWH
UDI-Device Identifier10885862054449
UDI-Public10885862054449
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2005
Device Model NumberCC TIBIAL INSERT SZ 5, 18MM
Device Catalogue Number208-25-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured06/02/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale